# SDR PCPR201510140001

- Difficulty date: October 13, 2015
- Submitted: October 14, 2015
- Operation: General aviation
- Filed by: Mather Aviation, LLC, repair station PCPR439B
- Aircraft: N130HP
- Make and model: Gippld GA8TC320
- Aircraft serial: 32013198
- Aircraft time: 878 hours
- Engine: Lyc TIO540AH1A
- Engine time: 878 hours
- Propeller: Hartzl HCC3YR
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED TO MAINTENANCE CREW, WHEN DEPRESSING PILOT'S SIDE RUDDER PEDALS FOR BRAKING, RT BRAKE HAD NO PRESSURE AND DID NOT BRAKE.  PILOT RELEASED PEDALS AND ATTEMPTED TO BRAKE AGAIN AT WHICH TIME BOTH BRAKES WORKED NORMALLY.  MAINTENANCE CREW INSPECTED AND FUNCTIONALLY TEST BRAKE SYSTEM WITH NO DEFECTS DISCOVERED.  DISCREPANCY WAS REPORTED PREVIOUSLY TO MAINTENANCE CREW ON OCTOBER 6, 2015, 856.5 TSN, HOWEVER FAILURE AT THAT TIME WAS WITH THE PILOT'S SIDE LT BRAKE.  AT THAT TIME BOTH PILOT'S SIDE MASTER CYLINDERS WERE REPLACED WITH NEW MASTER CYLINDERS INCORPORATING SB GA8-2005-26-3.  PRIOR TO THAT PILOT'S SIDE LT BRAKE FAILURE WAS REPORTED TO MAINTENANCE CREW SEPTEMBER 22, 2015, 812.7 TSN.  AT THAT TIME MAINTENANCE CREW REMOVED AND REINSTALLED PILOT'S SIDE MASTER CYLINDERS IN SWAPPED POSITION FOR FAULT ISOLATION.  ON ALL OCCASIONS PILOT WAS ABLE TO REGAIN BRAKING BY RELEASING THE PEDALS AND DEPRESSING FOR A SECOND TIME.  MAINTENANCE CREW FOUND NO DEFECTS WITH SYSTEM AND FLUID LEVELS WERE NOMINAL.
